Article

Losartan Induced Vasculitis and Anaemia: A case report in tertiary care hospital

Mallappa Hanamantappa Shalavadi1★, Chandrashekhar Venkaraddi Mangannavar1, Premkumar Medepalli1★ Corresponding author

  1. 1Department of Clinical Pharmacy, HSK College of Pharmacy, Bagalkot-587101, Karnataka, INDIA.

CORRESPONDENCE

Mallappa Hanamantappa Shalavadi

Department of Clinical Pharmacy, HSK College of Pharmacy, Bagalkot-587101, Karnataka, INDIA.

mallu.sha007@gmail. com

Received: 21-08-2015; Accepted: 10-12-2015.

Volume 8, Issue 4 · pp. 196–198 · PUBLISHED · DOI: 10.5530/ijopp.8.4.9

View on IJPP original site ↗

ABSTRACT

Background:Losartan most commonly used in the treatment of hypertension, but the prolonged use of losartan causes the adverse effect like anemia and uncommon adverse effect like vasculitis. Objectives: To report losartan induced adverse effect like anemia and vasculitis.Result:A case of 23 year old male patient receiving losartan since last 3 months for treatment of hypertension and he was admitted in hospital with complain of painful vesicular lesions. Complete blood count test revealed haemoglobin level of patient reduced to 8.1gm/dl.Conclusion:Our report suggests the possibility of developing vasculitis and anemia with losartan.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Shalavadi, M. H., Mangannavar, C. V., & Medepalli, P. (). Losartan Induced Vasculitis and Anaemia: A case report in tertiary care hospital. Indian Journal of Pharmacy Practice, 8(4), 196–198. https://doi.org/10.5530/ijopp.8.4.9